# SDR CALA0001287

- Difficulty date: August 21, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N35832
- Make and model: Doug DC-9-82
- Aircraft serial: 49492
- Aircraft time: 42,467 hours, 20,118 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOWER FUSELAGE SKIN BULGED AT STA 389, LONGERON 16L-17L.  THE EXISTING REPAIR WAS REMOVED IAW SRM 51-30-2.  AN EXTERNAL AND INTERNAL DOUBLER AND FILLER WERE INSTALLED IAW SRM 53-04, FIGURE 38, 51-30-2, 51-30-5, AND ECRA 5330-02944.
